# SDR DALA1303790192

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 72,413 hours, 10,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND O/W ESCAPE AFT EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED M738 BATTERY PACK.  SYS OPS IS NORMAL.
